August 8, 2007 at 9:14 pm #16291
Hi Kate….. Thanks for the hugs. Sounds like your time in Greece went well. I’m still at the grind stone of cc. Plan on vacation or as they say in England Holiday in a couple weeks. Actually have my wife’s brother and sister in law coming over from Jolly Ole England for a couple weeks. Their first time flying over the ocean they are really excited. I told them we could do some tornado chasing but they passed on that Ha! Hope things are going as well as can be for you and your family.
Jeff G.August 8, 2007 at 10:02 am #16290kate-gMember
Hi Jeff, much love to you, glad to hear you are feeling a bit better. Gosh you are a trooper! I can’t tell you how much I wish that all will be well for you. Big hugs!August 7, 2007 at 9:38 pm #16289evan14Member
God bless you Jeff, I’m sure your outlook on this disease, and on life has been a big factor in the success you have had against this beast. I’m praying for that success to continue.
RichardAugust 7, 2007 at 2:16 pm #16288
Thanks Everyone! Already feeling 99.9% better. The last time I had pain in my tumor areas and had such a drastic drop in my blood counts is when I had carboplatain a couple years ago. Back then CT follow up showed tumor reduction, so like a couple of you mentioned the shooting pain I think is a good sign for me. Also I didn’t mention yesterday but I have never had a cough and this week still no cough but clearing of some congested fluid from my lungs showed red specks. Until I get a Scan I’m going to accept those red specs as tumor waste. Like Roy Rogers and Dale Evans( Until we meet again, Happy trails to you) Ha! I’ll be having another nurse assessment and blood work Monday. Will post update then.
God Bless You All !
Jeff G.August 7, 2007 at 2:09 pm #16287stacieMember
Thanks for keeping us updated. We are praying for a good outcome.
StacieAugust 7, 2007 at 10:41 am #16286teresaMember
Hya Jeff I really hope you are feeling slightly better by now.
As Jpyce has commented we are all rooting for you.
I often talk to others about you and what a marvellous tonic you are to all of us on this site. Not only are you this, but a fountain of information. good luck to you and yours love and light alans momAugust 7, 2007 at 3:22 am #16285jmoneypennyMember
Best of luck, Jeff – I hope all the side effects are signs that the stuff is working! Wouldn’t that be great? We’re all rooting for you-
JoyceAugust 7, 2007 at 1:48 am #16284glightfootMember
I’m sorry to hear that you’re having some problems with the Taxotere. It’s ironic that your appetite is unhampered but you’re losing weight. Since you had to rehydrate, I would guess that the weight loss is mostly due to dehydration? Did you have the shooting pains to the liver, lung areas before? Do you feel your liver pain in the liver or at the bottom right ribs on the side or by the right shoulder? My caring thoughts and good wished are with you.
GAugust 7, 2007 at 12:46 am #16283marylloydParticipant
Sorry to hear that you are having some difficulties tolerating the Taxotere. Is the tumor pain a good thing according to the Docs? It seems like it should be. When do you get your scans? Take care and best wishes for your recovery this week. MaryAugust 6, 2007 at 11:23 pm #16282pderatMember
Hi Jeff-I have been waiting for your post. Sorry to hear this is stressing your strength and to hear that the treatment is causing you pain. Hope things improve soon and that your markers will improve. We are all rooting for you. Patrice
(I e-mailed you last week, but if you wrote back my spam-blocker must have kicked you out because I don’t have you in my address book. I get so much span that I have it set up to only accept known addresses. I do have a filter on subject “Dave” so that everything with Dave in the subject line goes to a special in- box. )August 6, 2007 at 11:07 pm #606
Interested CC Members:
Had weekly check up of my first treatment of Taxotere. Lost 7 pounds, and severely nuetropenic. Had to rehydrate and go on filgratsin and antibiotic for one week. will check again next Monday. This Taxotere is pretty harsh on the immune system. Side effects to date other than above is numbmness in finger tips, toes,and mouth and tounge. Also shooting pain ocassionally to liver and lung tumors. Will decide on the 16th if I want to continue. should have CA-19 marker done then. Still to early for CT scan. I did want to say my apetite has not been hampered at all.
- You must be logged in to reply to this topic.